# SDR MWEA080072

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N823ME
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 39,154 hours, 19,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 9935942502
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SMALL DENT ON LOWER SURFACE OF INBOARD TRAILING EDGE FLAP 17' FORWARD OF AFT TRAILING EDGE AT APPROXIMATELY XFLS117.0.  FABRICATED AND INSTALLED DOUBLER.
